Alert archive / Florida / Special Weather Statements in 2015
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at May 7, 2015, 9:21 PM EDT for Palm Beach County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2015, 9:21 PM EDT (01:21 UTC)
- Expired
- May 7, 2015, 10:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Miami, FL
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 140 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 1.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 768 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1183 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
494
WWUS82 KMFL 080121
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
921 PM EDT THU MAY 7 2015
FLZ067-080200-
INLAND PALM BEACH COUNTY FL-
921 PM EDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND SMALL HAIL FOR NORTHWESTERN PALM BEACH COUNTY UNTIL 1000 PM
EDT...
* AT 920 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PAHOKEE...MOVING SOUTHEAST AT 15 MPH.
* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
SMALL HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
PAHOKEE...CANAL POINT AND FREMD VILLAGE-PADGETT ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2691 8048 2671 8056 2678 8070 2681 8070
2682 8068 2684 8065 2689 8062 2693 8062
2695 8061
TIME...MOT...LOC 0120Z 299DEG 14KT 2687 8070
$$
BAXTERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at May 7, 7:42 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, May 7, 7:42 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 742 PM EDT THU MAY 7 2015 .AVIATION... THE WEATHER SHOULD REMAIN DRY TONIGHT INTO FRIDAY MORNING OVER ALL SOUTH FLORIDA TAF SITES...BEFORE A CHANCE OF SHOWERS RETURN TO THE EAST COAST TAF SITES FOR FRIDAY AFTERNOON. THE WINDS WILL BE SWINGING FROM A SOUTHEAST DIRECTION TO A SOUTHWEST DIRECTION BY 02Z TONIGHT AND DECREASING TO LESS THAN 5 KNOTS. THE WINDS WILL THEN REMAIN SOUTHWEST AT 5 TO 10 KNOTS FRIDAY MORNING BEFORE SWINGING TO A EASTERLY DIRECTION FRIDAY AFTERNOON. THE WINDS AT KAPF TAF SITE WILL ALSO BECOME LIGHT AND VARIABLE BETWEEN 02Z TONIGHT THROUGH 15Z FRIDAY. THE WINDS WILL THEN BECOME WESTERLY BETWEEN 10 TO 15 KNOTS AFTER 15Z FRIDAY. THE CEILING AND VIS WILL ALSO REMAIN IN THE VFR CONDITIONS AT ALL OF THE TAF SITES TONIGHT INTO FRIDAY. && .AVIATION..54/BNB .PREV DISCUSSION... /ISSUED 216 PM EDT THU MAY 7 2015/ DISCUSSION... THE MID LEVEL LARGE SCALE PATTERN SHOWS AN AREA OF LOW PRESSURE LOCATED OVER NORTHERN CALIFORNIA, A RIDGE OVER SOUTHERN MEXICO, AND A LOW NORTHEAST OF THE FLORIDA PENINSULA. VERY LITTLE MOVEMENT IS FORECAST IN THE SYNOPTIC PATTERN FOR THE EAST COAST OF THE US. HOWEVER, BETWEEN NOW AND MONDAY THE LOW OVER NORTHERN CALIFORNIA MOVES TO THE NORTHERN PLAINS PUSHING AHEAD OF IT THE RIDGE PREVIOUSLY LOCATED OVER MEXICO OVER PORTIONS OF THE SOUTHEASTERN US. AS THE WEEK PROGRESSES, THE TROUGH OF LOW PRESSURE LIFTS TO THE NORTHEAST AND THE RIDGE ESTABLISHES ITSELF OVER FLORIDA. THE VISIBLE SATELLITE IMAGE AT 2 PM SHOWS THE INITIAL DEVELOPMENT OF THE EAST AND WEST COAST SEA BREEZES OVER SOUTH FLORIDA. THE SEA BREEZE WILL BE THE MAIN MECHANISM FOR SHOWERS AND THUNDERSTORMS TO FORM TODAY. THE SHOWERS SHOULD FIRST DEVELOP OVER THE INTERIOR AND THEN MOVE EASTWARD TOWARD THE METRO AREAS LATER IN THE EVENING. THE STRONGEST THUNDERSTORMS HAVE THE POTENTIAL TO HAVE WIND GUSTS UP TO 50 MPH AND SMALL HAIL. A SMALL INVERSION PRESENT IN THE MID LEVELS AND LOWER MOISTURE COMPARED TO YESTERDAY COULD DELAY OR DECREASE THE THUNDERSTORM POTENTIAL TODAY. NO CHANGES ARE APPLIED AT THIS TIME TO THE RIP CURRENT FORECAST. THE PALM BEACH COAST CONTINUES UNDER A MODERATE RISK. THE REST OF THE EAST COAST BEACHES CONTINUES UNDER A SLIGHT RISK. THE MODERATE RISK OF RIP CURRENTS FOR PALM BEACH COUNTY IS EXPECTED TO CONTINUE INTO THE WEEKEND. MARINE... AS THE SURFACE LOW NORTHEAST OF FLORIDA CONTINUES TO SLOWLY MOVE NORTHWARD...THE PRESSURE GRADIENT ACROSS THE REGIONAL WATERS WILL BE WEAKENED WITH LIGHTER AND VARIABLE WINDS TODAY AND FRIDAY. A MORE EASTERLY FLOW WILL RETURN TO THE REGIONAL WATERS LATE SUNDAY INTO MONDAY. ATLANTIC AND GULF STREAM WATERS ARE FORECAST TO SLOWLY SUBSIDE TONIGHT THROUGH FRIDAY AND FURTHER INTO THE WEEKEND. AVIATION... (ISSUED AT 150 PM EDT THU MAY 7 2015) LITTLE CHANGE IN OVERALL FORECAST THINKING. EXPECT AT LEAST SCATTERED SHRA/TSRA TO DEVELOP ALONG SEA BREEZE THAT IS PRESENTLY MOVING THROUGH INLAND- MOST SUBURBS ON BOTH COASTS WITHIN THE NEXT HOUR OR TWO. MODELS DEPICT THIS ACTIVITY MOVING EAST TOWARD TERMINALS...WITH BROWARD AND MIAMI-DADE COUNTIES SITES HAVING HIGHEST POPS. VCTS IS SUFFICIENT FOR NOW. EAST WINDS AROUND 10 KTS...CALMING OVERNIGHT...THEN LIGHT LAND BREEZE WINDS POSSIBLE FRIDAY MORNING. FOR NAPLES...CURRENT WEST WINDS AROUND 10 KTS WILL DIMINISH OVERNIGHT TO 5 KTS OR LESS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 70 88 71 88 / 30 20 20 10 FORT LAUDERDALE 72 87 72 87 / 30 20 20 20 MIAMI 73 87 74 88 / 30 30 20 20 NAPLES 68 86 68 87 / 10 10 0 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...21/KM LONG TERM....23/SK AVIATION...54/BNB
Hazardous weather outlook, May 7, 6:22 PM EDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 622 PM EDT THU MAY 7 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 081030- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 622 PM EDT THU MAY 7 2015 ...SCATTERED TO NUMEROUS STORMS INTERIOR AND EAST INTO EVENING... ...SOME STRONG STORMS POSSIBLE... ...WATERSPOUTS POSSIBLE ATLANTIC WATERS THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT RIP CURRENTS: A LINGERING SWELL ALONG THE EAST COAST BEACHES OF SOUTH FLORIDA WILL LEAD TO A MODERATE RISK OF RIP CURRENTS ALONG THE PALM BEACH COUNTY BEACHES. THUNDERSTORMS: ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE OVER THE INTERIOR AND EAST COAST METRO AREAS OF SOUTH FLORIDA THIS AFTERNOON AND EVENING. LIGHTNING STRIKES, GUSTY WINDS, SMALL HAIL AND LOCALLY HEAVY RAINFALL ARE POSSIBLE WITH THE THUNDERSTORMS. WIND: WIND GUSTS UP TO 50 MPH ARE POSSIBLE IN THE STRONGEST STORMS THIS AFTERNOON AND EVENING. HAIL: SMALL HAIL IS POSSIBLE WITH THE STRONGEST STORMS THIS AFTERNOON AND EVENING. FLOODING: THERE IS A SLIGHT CHANCE OF URBAN STREET FLOODING WITH THE STRONGEST STORMS ALONG THE EAST COAST. WATERSPOUTS: SLIGHT CHANCE FOR WATERSPOUTS AS STORMS MOVE OFFSHORE THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK WITH AN EMPHASIS ACROSS INTERIOR SOUTH FLORIDA. THE PRIMARY THREAT WILL BE OCCASIONAL LIGHTNING STRIKES AND BRIEF HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, May 7, 7:01 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
701 PM EDT THU MAY 7 2015
FLZ066-067-072345-
INLAND PALM BEACH COUNTY FL-HENDRY FL-
701 PM EDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR WEST
CENTRAL PALM BEACH...SOUTHEASTERN GLADES AND NORTHEASTERN HENDRY
COUNTIES UNTIL 745 PM EDT...
* AT 701 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
SOUTHWEST OF LAKE HARBOR TO NEAR CLEWISTON...AND MOVING EAST AT 15
MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
BELLE GLADE...CLEWISTON...SOUTH BAY...LAKE HARBOR...MONTURA...
OKEELANTA...DEVILS GARDEN AND HARLEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2673 8085 2670 8082 2670 8072 2674 8074
2674 8070 2651 8071 2652 8113 2677 8113
2677 8094
TIME...MOT...LOC 2301Z 267DEG 13KT 2660 8087 2674 8100
BAXTERLocal storm report, May 7, 7:20 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
720 PM EDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 3 NE COUNTRY WALK 25.66N 80.40W
05/07/2015 M0.75 INCH MIAMI-DADE FL NWS EMPLOYEE
&&
EVENT NUMBER MFL1500059
KMLocal storm report, May 7, 7:32 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
732 PM EDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 3 NE COUNTRY WALK 25.66N 80.40W
05/07/2015 M0.88 INCH MIAMI-DADE FL NWS EMPLOYEE
&&
CORRECTED EVENT
EVENT NUMBER MFL1500059
KMSpecial weather statement, May 7, 8:23 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
823 PM EDT THU MAY 7 2015
FLZ067-080100-
INLAND PALM BEACH COUNTY FL-
823 PM EDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND SMALL HAIL FOR NORTHWESTERN PALM BEACH COUNTY UNTIL 900 PM EDT...
* AT 823 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR PAHOKEE...MOVING EAST AT 15 MPH.
* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
SMALL HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
PAHOKEE...CANAL POINT AND FREMD VILLAGE-PADGETT ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2693 8046 2673 8052 2678 8070 2679 8070
2684 8065 2690 8062 2692 8062 2693 8061
TIME...MOT...LOC 0023Z 277DEG 14KT 2684 8066
BAXTERSpecial weather statement, May 7, 8:44 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
844 PM EDT THU MAY 7 2015
FLZ067-080130-
INLAND PALM BEACH COUNTY FL-
844 PM EDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND SMALL HAIL FOR WEST CENTRAL PALM BEACH COUNTY UNTIL 930 PM EDT...
* AT 843 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR SOUTH BAY...MOVING EAST AT 15 TO 20 MPH.
* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
SMALL HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
BELLE GLADE...SOUTH BAY...LAKE HARBOR...BELLE GLADE CAMP AND
OKEELANTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2654 8057 2658 8083 2670 8083 2670 8077
2669 8076 2669 8074 2670 8072 2671 8073
2673 8056
TIME...MOT...LOC 0043Z 271DEG 15KT 2665 8078
BAXTERSpecial weather statement, May 7, 9:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
921 PM EDT THU MAY 7 2015
FLZ067-080200-
INLAND PALM BEACH COUNTY FL-
921 PM EDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND SMALL HAIL FOR NORTHWESTERN PALM BEACH COUNTY UNTIL 1000 PM
EDT...
* AT 920 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PAHOKEE...MOVING SOUTHEAST AT 15 MPH.
* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
SMALL HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
PAHOKEE...CANAL POINT AND FREMD VILLAGE-PADGETT ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2691 8048 2671 8056 2678 8070 2681 8070
2682 8068 2684 8065 2689 8062 2693 8062
2695 8061
TIME...MOT...LOC 0120Z 299DEG 14KT 2687 8070
BAXTERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 8:23 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| May 7, 8:44 PM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| May 7, 9:06 PM EDT | Special Marine Warning | MFL | 54 min | |
| May 8, 6:49 AM EDT | Dense Fog Advisory | MFL | Broward, Collier, Miami-Dade, Monroe | 103 min |
| May 8, 7:32 PM EDT | Special Weather Statement | MFL | Broward | 43 min |
Nearby
Special Weather Statements in Florida, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.